MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-616
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, a nurse encountered difficulty in lowering the needle shield device onto the needle of the safepico (lot number: ny 54).She cut her skin (superficial wound) while trying to set up the needle shield device.She did not prick herself with the needle and there was no exposure to blood.
 
Additional Manufacturer Narrative
Date of event in b3 is estimated.Customer have discared the used safepico.
 
Additional Manufacturer Narrative
The defective product was not returned to radiometer.Radiometer investigation was not able to identified the root cause of the issue.Hence the root cause is unknown.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key17928856
Report Number3002807968-2023-00047
Device Sequence Number6352327
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)250519(10)NY54
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2025
Device Model Number956-616
Device Catalogue Number956-616
Device Lot NumberNY 54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown